It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by roel on March 01, 2000 at 00:52:28:

In Reply to: Adderall's side-effects posted by Osaka Sam on February 29, 2000 at 18:09:01:

sam,

I've been driving unusually fast too. I'm normally a slow poke. I'm usually a laid back guy but I've been really aggressive. Loss of apetite too. I forget to eat sometimes and when I do, my stomach still feels empty. I don't know about the lips and face. Might be to strong a dosage or a bad reaction. Contact your doc right away.

Take care,

Roel

Follow Ups

All times are GMT -7. The time now is 01:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!